# SDR AALA20030958

- Difficulty date: September 3, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS WERE INOPERATIVE AT OVERWING LOCATION.  REPLACED BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
